# SDR AU970157

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Contaminated
- Location: Gear Retract
- Component: Cessna, 210L
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK HOOK CONTAMINATED WITH DIRT AND GRIT - AIRCRAFT OPERATES FROM DIRT STRIPS
